# SDR NACA2025093000008

- Difficulty date: September 30, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SEAL ATTACHED TO OIL DRAIN COLLECTOR IS DAMAGED & DETERIORATING.   REMOVED & REPLACED NR 2 ENG SEAL ATTACHED TO OIL DRAIN COLLECTOR IAW AMM 51-31-01-302-001 AND 51-31-01-392-013.
